# SDR QXEA9801293

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoking
- Location: Cabin
- Component: GTCP364A
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PDX - AFTER TAKEOFF, THE LAV SMOKE DETECTOR SOUNDED AND CABIN FILLED WITH SMOKE.  MAINTENANCE INSPECTED AND FOUND APU AT FAULT.  ALSO FOUND OIL IN WATER SEPARATOR ON BOTH NR 1 AND NR 2 PACKS.
